REAL

Items where Author is "Heidarkhani, Shapour"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Heidarkhani, Shapour and Moradi, Shahin and Tersian, Stepan (2018) Three solutions for second-order boundary-value problems with variable exponents. Electronic Journal of Qualitative Theory of Differential Equations, 2018 (33). pp. 1-19. ISSN 1417-3875

D'Aguì, Giuseppina and Heidarkhani, Shapour and Sciammetta, Angela (2015) Infinitely many solutions for a class of quasilinear two-point boundary value systems. Electronic Journal of Qualitative Theory of Differential Equations, 2015 (8). pp. 1-15. ISSN 1417-3875

D'Aguì, Giuseppina and Heidarkhani, Shapour and MolicaBisci, Giovanni (2013) Multiple solutions for a perturbed mixed boundary value problem involving the one-dimensional $p$-Laplacian. Electronic Journal of Qualitative Theory of Differential Equations, 2013 (24). pp. 1-14. ISSN 1417-3875

This list was generated on Mon Sep 21 09:28:25 2020 CEST.